# SDR AALA972448

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SKIN SPLICE DOUBLER ABOVE STRINGER 26R, STATION 1010.  INSTALLED DOUBLER SPLICE REPAIR, ESO 11697, DATED 14 NOV.  (M)
